# SDR DXTA2022041860360

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 13,967 hours, 10,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE AT 40,000 FEET, WE GOT THE "CABIN DOOR" ANNUNCIATOR.  WE FOLLOWED THE QRH AND DIVERTED. UPON ARRIVAL T E DOOR PINS WERE INTACT AND LOCKED. // SIGNOFF// ATTEMPTED TO REPRODUCE PILOT WRITE UP. PERFORMED DOOR WARNING SYSTEM -   OPERATIONAL CHECK IAW CE560XL AMM 52-70-00. MADE SEVERAL ATTEMPTS TO REPRODUCE PILOT WRITE UP. UNABLE TO REPRODUCE. CABIN DOOR WARNING IN GOOD OPERATIONAL CONDITION. CONTACTED NETSJETS MCC AND THEY ELECTED TO CLEAR MEL. MAINTENANCE ACTIONS CLEAR MEL
